HPV Vaccine side effects/ pain

I've been having pelvic pains and small ovarian cysts for four years and am currently being seen by a specialist. My younger sisters have been having similar pains themselves for the last three years, with one having severe periods for 3 weeks at a time, too. We thought it may just be a family thing, but we have recently worked out timings of things and have noticed that these symptoms began for the three of us not long after our last HPV Vaccines. I received my vaccines around 5 years ago and my sisters had theirs around 3 years back. Obviously, we don't know if the vaccine triggered something or if it's just coincidence, so we were just wondering if anyone else has had a similar problem or have had the same thoughts as us.

Thank You :)

1 Reply

oldestnewest
  • I guess it could be related, but then it could also be a family thing and you all just started having problems about the same age - which coincidentally was the age you have the HPV vaccine. Definitely worth mentioning to the specialist when you see them - and mentioning that your sisters have similar problems.

You may also like...